# SDR F3LA200200385

- Difficulty date: November 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 60,938 hours, 29,845 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Condition: Damaged
- Location: Right Wheel Well
- Part time: 60,938 hours, 29,845 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, A SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO FOLLOWED BY THE FAILURE OF THE NUMBER 2 ENGINE, ENGINE DRIVEN HYDRAULIC PUMP.  A SYSTEM PRESSURE REMIAINED NORMAL.  ON FINAL APPROACH TO DIVERSION SITY AIRPORT, A SYSTEM PRESSURE DROPPED TO ZERO.  STANDBY SYSTEM CARRIED THE LOAD THROUGH THE LANDING.VISUAL INSPECTION OF THE WHEEL WELLS AND LANDING GEAR AREAS REVEALED A FRACTURED HYDRAULIC LINE IN THE RIGHT WHEEL WELL, FORWARD AREA OF THE WELL.  INSTALLED A TEMPORARY HYDRAULIC LINE IN ACCORDANCE WITH THE REQUIREMENTS OF MM 20-10-51.  REMOVED, INSPECTED AND REPLACED RETURN FILTERS IN THE A SYSTEM.  TRACE AMOUNTS OF METAL WERE FOUND IN THE NUMBER 2 ENGINE CASE DRAIN FILTER.  MAINTENANCE REMOVED AND REPL
